Публикации

Журнални:

в съавторство:

S. Topalova, S. Zhelezova. Types of spreads and duality of the parallelisms of PG(3,5) with automorphisms of order 13, October 2018, Designs Codes and Cryptography, DOI: 10.1007/s10623-018-0558-2

S. Topalova, S. Zhelezova. New parallelisms of PG(3,4), Electronic Notes in Discrete Mathematics, 57, Elsevier B.V., (2017) 193 198. ISSN:1571-0653, DOI:10.1016/j.endm.2017.02.032, SJR:0.269

S. Topalova, S. Zhelezova. New regular parallelisms of PG(3,5). Journal of Combinatorial Designs, 24(10) (2016) 473 482. ISSN:1520-6610, SJR:1.029, ISI IF:0.657

S.Topalova, S.Zhelezova, On point-transitive and transitive deficiency one parallelisms of PG(3,4), Designs, Codes and Cryptography, 75 (1) (2015) 919. DOI 10.1007/s10623-013-9887-3. ISSN 0925-1022, SJR: 0.797, IF 0.730/2013.

S.Topalova, S.Zhelezova, Doubly resolvable designs with small parameters, Ars Combinatoria, 117 (2014), 289-302. ISSN: 0381-7032, SJR: 0.447, IF 0.204/2013.

S.Topalova, S.Zhelezova, On transitive parallelisms of PG(3,4) , Applicable Algebra in Engineering, Communication and Computing , Vol.24, 3-4 (2013), 159-164. ISSN 1432-0622, SJR: 0.590, IF 0.561/2013.

S.Topalova, S.Zhelezova, Orthogonal resolutions and latin squares, Serdica Journal of Computing, 7 Num.1 (2013), 13-24. ISSN: 1312-6555.

S.Topalova, S.Zhelezova, Transitive and orthogonal 2-parallelisms of PG(5,2) with automorphisms of order 31, Graphs and Combinatorics, Vol. 26, Num. 5 (2010), 727 - 735. ISSN 1435-5914, IF:0.242/2010.

S.Topalova, S.Zhelezova, On an algorithm for a double resolvability test, Acta Universitatis Apulensis, No.15 (2008), 323-330. ISSN 1582-5329.

 

самостоятелни:

S. Zhelezova, A method for constructing splitting (v,u x c, lambda) BIBDs. Cybernetics and Information Technologies, Institute of Information and Communication Technologies - BAS, Vol. 18, Num. 5 (2018), 87 94. ISSN:1311-9702, SJR:0.203

S. Zhelezova, On regular parallelisms of PG(3,5) with automorphisms of order 5, Science. Business. Society, 1 (6) (2016), 3 5.

S. Zhelezova, A method for classification of doubly resolvable designs and its application, Serdica Journal of Computing, 5 (2011), 273308. ISSN 1312-6555.

S.Zhelezova, Cyclic parallelisms of PG(5,2), Mathematica Balkanica, Vol. 24, 1-2 (2010), 141 - 146. ISSN 0205-3217.

S.Zhelezova, Parallel class intersection matrices of orthogonal resolutions, Serdica Journal of Computing, 2, Num.4 (2008), 321-330. ISSN 1312-6555.

 

Докладвани на конференции:

в съавторство:

A. Betten, S. Topalova and S. Zhelezova, Parallelisms of PG(3,4) invariant under a Baer involution. Proc. of the Sixteenth International Workshop on Algebraic and Combinatorial Coding Theory, Svetlogorsk (Kaliningrad region), Russia (2018), 57 61.

S. Topalova and S. Zhelezova, Parallelisms of P G(3,4) with automorphisms of order 3, Proc. of the Fifteenth International Workshop on Algebraic and Combinatorial Coding Theory, Albena, Bulgaria, (2016) 272 277.

A. Avdzhieva, T. Balabanov, G. Evtimov, D. Kirova, H. Kostadinov, T. Tsachev, S. Zhelezova, N. Zlateva. Optimal Cutting Problem. 113-th Еuropean Study Group with Industry, Problems and Final Reports, (2015), 49 61.

Ts. Baicheva, D. Bikov, Y. Borissov, L. Lazarova, A. Stojanova, L.Stoykova, S. Zhelezova, Finding an effective metric used for bijective S-Box generation by genetic algorithms. 104-th Еuropean Study Group with Industry, Problems and Final Reports (2014), 71-76. ISBN 978-954-9526-87-5

S. Topalova, S. Zhelezova, Parallelisms of PG(3,5) with automorphisms of order 13, Proc. VII Intern.Workshop Optimal Codes and Related Topics (OC), Albena, Bulgaria (2013), 176-180.

N. Daskalova, P. Mateev, S. Zhelezova, Compressed representation of a partially defined integer function over multiple arguments. 95-th Еuropean Study Group with Industry, Problems and Final Reports (2013), 29-32. ISBN 978-954-9526-84-4.

S. Topalova, S. Zhelezova, Parallelisms of PG(3,4) with automorphisms of order 5, Proc. of the International Workshop on Algebraic and Combinatorial Coding Theory, Pomorie, Bulgaria (2012) 311 316. ISSN 1313-423X.

S.Topalova, S.Zhelezova, Parallelisms of PG(3,4) with automorphisms of order 7, Proc. of the International Workshop Optimal Codes and Related Topics, Varna, Bulgaria (2009) 184-188. ISSN 1313-1117.

S.Topalova, S.Zhelezova, Classification of doubly resolvable designs and orthogonal resolutions, Enhancing Cryptographic Primitives with Techniques from Error Correcting codes, in NATO Science for Peace and Security Series - D: Information and Communication Security, Vol. 23, B.Preneel, S.Dodunekov, V. Rijmen, S. Nikova eds., IOS Press, Amsterdam (2009), 260-264. ISBN 978-1-60750-002-5.

S.Topalova, S.Zhelezova, Classification of the 2-spreads of PG(5,2), Mathematics and Education in Mathematics (2008), 163-169. ISSN 1313-3330.

S.Topalova, S.Zhelezova, Sets of mutually orthogonal resolutions of BIBDs, Proc. XI Intern. Workshop on Algebraic and Combinatorial Coding Theory, Pamporovo, Bulgaria (2008), 280-285. ISSN 1313-423X.

S.Topalova, S.Zhelezova, On the structure of doubly-resolvable 2-(21,3,1) designs, Proc. of X Intern. Workshop Algebraic and Combinatorial Coding Theory, Zvenigorod, Russia (2006) 263-268.

S.Topalova, S.Zhelezova, On the classification of doubly resolvable designs, Proc. IV Intern.Workshop Optimal Codes and Related Topics (OC), Pamporovo, Bulgaria (2005) 265-268, ISBN:954-8986-18-3.

самостоятелни:

S. Zhelezova, A method for constructing splitting (v, u x c, l) BIBDs. Proc. of the Eighth International Workshop on Optimal Codes and Related Topics, July 10-14, Sofla, Bulgaria (2017), 134 141.

S. Zhelezova, On regular parallelisms of PG(3,5) with automorphisms of order 5. Proc 4th International Conference on Technics. Technologies. Education. Safety, Information Technologies, vol 2: Natural and Mathematical Sciences (2016) 72 74

S. Zhelezova, On regular partial parallelisms of PG(3,7) with automorphisms of order 5. Сборник Юбилейна конференция 25 години ВТУ, 2016

S. Zhelezova, On point-cyclic parallelisms of PG(3,7). Mathematics and Education in Mathematics (2015) 101 105. ISSN:1313-3330.

S.Zhelezova, The nonexistence of transitive 2-parallelisms of PG(5,3), Proc. of Annual Workshop on Coding Theory and Applications, Университетско издателство Васил Априлов Габрово (2011) 39-41. ISSN 1314-5134.

S.Zhelezova, PCIMs in constructing doubly resolvable designs, Proc. V Intern. Workshop OC, White Lagoon, Bulgaria (2007) 260-266. ISBN:954-8986-18-3.

 

 

S.Topalova, S.Zhelezova, Construction of parallelisms with predefined automorphism groups in finite projective spaces,